# SDR ASAA11510589

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 17,964 hours, 5,381 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONTROL CABIN ILLUMINATES ON RECALL RESETS ON MASTER CAUTION.  ACCOMPLISHED GRD TEST PER AMM 21 61 00, OPS CHECK NORMAL CLEARED FAULT.
